I did my injection a week ago and in due to do the next one today. I woke up today and the injection site from last week is red and raised and really itchy. Is this concerning?
It does look a bit inflamed and as it is a week ago and you have just had a reaction ,maybe you should let your GP or the practice nurse look at it for you and give you advice on how to proceed.
Hope all goes well and let us know how you got on Christine
Hi Amy, I've been taking methotrexate for 20 years, tablets not injections. Whenever I get any minor problem - cold, sore throat, threat of cellulitis - I just skip that week's meth to give my body chance to recover. Much better to check it out with your rheumatology team, as Christine suggested, as soon as you can but given that it's the weekend........
If you've been on meth for a while you shouldn't notice the absence of one week's injection and better safe than sorry to my way of thinking.
Given that it's a weekend I would run the problem by my pharmacists in your shoes best of luck!
Hi, I get the same itchy rash if I inject in my stomach. I'm going to try different areas from now on to see if it helps.
I was advised to alternate the injection site every week. First week right thigh, 2nd week left side abomen.3rd week left thigh and finally right side abdomen. If you still get a bad injection with any one site, leave that alone and only use the sites that don't react. I always had a bruise, but by the time that site was due to be used again, it had recovered. Hope this helps. I used to keep a chart so I wouldn't get mixed up.
The community is a safe space for people living with and connected to arthritis to ask questions and share experiences. Get started by registering here and posting your first comment or question!
Sign In with a Versus Arthritis account